# SDR MALA954520

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831MA
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Seal
- Part number: 17180003
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DTW - FLT 3418 - UPON CLIMBOUT, THE PILOT'S SIDE WINDOW SEAL CAME LOOSE.  THE AC RETURNED TO DTW.  MAINTENANCE RESEALED THE WINDOW SEAL.  ALL CHECKS SATISFACTORY.  (W)
